Skip to main content
EXPERTS IN COUGH CONTROL

Product Label

PRODUCTS

PRODUITS

1 2 3 4 5 4.50 out of 5 stars

Breakdown

5
3
4
0
3
1
2
0
1
0

BENYLIN® All‑In‑One® COLD AND FLU LIQUID GELS

All‑In‑One® COLD AND FLU LIQUID GELS
REGULAR STRENGTH

All Symptoms. 1 Solution.

BENYLIN® All-In-One® COLD AND FLU LIQUID GELS are a complete product in the BENYLIN® family of products.  It comes in portable and fast-acting LIQUID GELS. This convenient pack provides relief of all of your COLD & FLU symptoms in 1 simple solution.

Effective relief of:
  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sore Throat Pain
  • Chills

Plus Mucus & Phlegm

Packages of 20 liquid gel caps.

DIRECTIONS OF USE

DIN: 02345110

Do not take more than directed (see liver warnings).

Adult Use Only (12 years and older): Take 2 capsules every 4-6 hours. Do not take more than 8 capsules in 24 hours

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual
  • tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • asthma
  • difficulty urinating due to an enlarged prostate or if you are pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
  • are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

Other information: Read the complete label before use and follow all directions. Do not use if a blister unit is broken. Child resistant package. Store at 15 to 30°C. Keep dry

INGREDIENTS
EACH CAPSULE CONTAINS
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Relives dry cough
10 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves nasal congestion
30 mg
E Expectorant:
Guaifenesin
Relieves chest congestion
100 mg
A Analgesic:
Acetaminophen
Relieves sinus pain, headache, fever and sore throat pain.
250 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
D&C Yellow No. 10, FD&C Red No.40, gelatin, polyethylene glycol, povidone, propylene glycol, water.
Reviews
1 2 3 4 5
4 reviews 100% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.5
Quality
4.5
Value
4.5
1 - 4 of 4 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
3 years 9 months ago

Take this and carry on with your day with no problem

Review Questions: 
Province: Ontario
Age: 45-54
Review Text: 
Very effective. You can take it and the only time you realize you are sick is when it starts to wear off and you need to take another dose. It allows you to work sick and not be coughing and hacking and spreading germs.
Nickname: 
deedee
Location: 
Kitchener, ON, Canada
Helpfulness Count: 
14 out of 14 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 7 months ago

This product just works

Review Questions: 
Province: Ontario
Age: 25-34
Review Text: 
I took 1 liquid capsule at beginning of cold already was feeling blah.... but it wasnt horrible then I waited for hours and felt worse and worse and more feverish and sick...... anyway night came as I took the first pill in the morning.... took the next that night and it was like night and day my nose cleared I was able to breathe my feverish feeling deminished again almost within 15 mins of taking the liquid gel capsule... I didnt think it would work this well that soon but results speak for itself I will continue treatment of this product as I am still with this nasty cold..... and I will definately be buying this product and keeping it in my arsenal for cold fighting for next time my god these are awesome :)
Nickname: 
Matt128586
Location: 
Renfrew, ON, Canada
Helpfulness Count: 
4 out of 4 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
1 year 10 months ago

Absolute Must!

Review Questions: 
Province: Ontario
Age: 45-54
Review Text: 
I don't write many reviews unless I am very impressed. This product is a must to have in your home medicine cabinet. Purchased for my wife who had a very bad cough, head cold, and felt horrible I thought she would be missing a few days of work. Less than 24 hours, she is going to work today and the turn around in how she feels, I almost can't believe it. This all in one is awesome!
Nickname: 
Scotty99
Location: 
Welland
Helpfulness Count: 
2 out of 2 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
2 weeks 11 hours ago

Liquid Gels difficult to open

Review Questions: 
Province: Ontario
Age: Over 65
Review Text: 
The fast relief from the symptoms would be great, if it was easier to open and get the capsules. Because of arthritis in my hands, the only way I can get them is to use a pair of scissors, which sometimes is difficult as well. Benylin should consider seniors who might be interested in this particular medicine and change the packaging accordingly.
Nickname: 
Grammas2
Location: 
St. Catharines
Client Responses: 
Benylin Consumer Care 1 week 5 days ago
Thanks for the review! We'd like to learn more about your experience with our product. Please give us a call at ​1-800-661-4659 M-F between the hours of 9A-5:30P ET. Thank you and have a great day.
Helpfulness Count: 
Nobody has voted this review helpful.
Report: